Applied Mathematics

Vol.5 No.4(2014), Paper ID 43565, 8 pages

DOI:10.4236/am.2014.54056

 

Numerical Solutions for the Time-Dependent Emden-Fowler-Type Equations by B-Spline Method

 

Mohamed El-Gamel, W. El-bashbashy, Atallah El-Shenawy

 

Department of Mathematical Sciences, Faculty of Engineering, Mansoura University, Mansoura, Egypt
Department of Mathematical Sciences, Faculty of Engineering, Mansoura University, Mansoura, Egypt
Department of Mathematical Sciences, Faculty of Engineering, Mansoura University, Mansoura, Egypt

 

Copyright © 2014 Mohamed El-Gamel, W. El-bashbashy, Atallah El-Shenawy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


El-Gamel, M. , El-bashbashy, W. and El-Shenawy, A. (2014) Numerical Solutions for the Time-Dependent Emden-Fowler-Type Equations by B-Spline Method. Applied Mathematics, 5, 593-600. doi: 10.4236/am.2014.54056.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.